I’ve been on Methotrexate for five months now, firstly at 7.5mg and increasing to 15mg after three months. The nausea / fatigue hangover has become more bearable over time but I have also noticed that my periods have become increasingly heavy and painful too, (she says, clutching a hot water bottle to her stomach!)
I remember experiencing something similar the first time round, as a teen, when I was taking 30mg a week – periods were terribly heavy and painful and would make me so queasy that I dreaded them coming round. Painkillers helped a little, but usually I would have to spend a day or two at home, trying to get over the worst. One time, at the cinema, I had ‘changed’ on the way out and by the time I got to the car outside, I had already soaked through.
I didn’t associate these problems with the methotrexate at the time, but since everything has been okay in the interval between the ages 20-29 I’m guessing it has something to do with it. Although most of what I have read about the connection suggests it is more likely to cause irregular periods, I’m sure there is a connection.
Another things to add to list of reasons I hate taking Methotrexate.